# SDR ASOA201200439

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR SUPPORT RIB AT WS 149.58 CRACKED.  PERFORMED EDDY CURRENT INSPECTION IAW MAC NDT INSPECTION PROCEDURE ET-2 AREA IS CONFIRMED CRACKED. REPAIRED IAW REO 601R-57-21-130, REV J, REPAIR OPTION 2.
